# SDR MASA200501016

- Difficulty date: December 9, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,645 hours, 13,050 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 0882B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,834 hours, 4,159 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6152 DSM - FLAPS FAIL CAUTION MESSAGE.  THE AIRCRAFT WAS FERRIED TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED LT AND RT BPSU'S OPS CK GOOD.
